# SDR USAA2014080100001

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Aircraft time: 99,063 hours, 18,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0646
- Condition: Defective
- Location: Door
- Part time: 59,762 hours, 11,587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE DEPLOYED, EMER LIGHTS DID NOT ILLUMINATE.  R & R 2FW DOOR SLIDE.
